# SDR CALA2017071402197

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220402
- Condition: Out Of Position
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SILL FWD CORNER FITTING HAS INTERFERENCE WITH LWR NO.6 DOOR STOP.  REMOVED AND REPLACED FWD LOWER L-2 CORNER FITTING IAW RFTS OPS 6 0039 NR 41, IAW SRM 51-72-11-912-001, 51-44-11-001, 51-75-12-0 01, 51-21-11-001, REV 118, 51-75-12-001, AND 53-41-79.
